# SDR C77A20180405001

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 27,537 hours, 16,277 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake Sys
- Part time: 24,167 hours, 14,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAT MESSAGE AFTER GEAR RETRACTION AND ELECTED TO DECLARE AN EMERGENCY.   PERFORMED AN INSPECTION IAW AMM 05-50-15, NO FAULTS FOUND.
